EconPapers    
Economics at your fingertips  
 

The Fictitious Payoff Function: Two Applications to Dynamic Games

Margaret Slade ()

Annals of Economics and Statistics, 1989, issue 15-16, 193-216

Abstract: The notion of a fictitious-payoff function is developed in the context of a dynamic model of oligopoly. It is shown that in a certain class of games, the oligopolistic market acts as if it were maximizing a single objective function--the fictitious-payoff function. The more complex problem of calculating multiplayer subgame-perfect equilibria is thus reduced to an ordinary optimization problem.

Date: 1989
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.jstor.org/stable/20075757 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:adr:anecst:y:1989:i:15-16:p:193-216

Access Statistics for this article

Annals of Economics and Statistics is currently edited by Laurent Linnemer

More articles in Annals of Economics and Statistics from GENES Contact information at EDIRC.
Bibliographic data for series maintained by Secretariat General () and Laurent Linnemer ().

 
Page updated 2025-03-31
Handle: RePEc:adr:anecst:y:1989:i:15-16:p:193-216